Hamdan Medical Journal

CASE REPORT
Year
: 2021  |  Volume : 14  |  Issue : 3  |  Page : 133--134

The result of stopping carbimazole


Omar Yousef Al-Assaf, Hend AlSaidi 
 Department of Internal Medicine, Rashid Hospital, Dubai Health Authority, Dubai, United Arab Emirates

Correspondence Address:
Omar Yousef Al-Assaf
Department of Internal Medicine, Rashid Hospital, Dubai Health Authority, Dubai
United Arab Emirates

Electrolyte imbalances are a known cause of electrocardiography (ECG) change. We report an ECG change of a known hyperthyroidism patient who stopped his medications. In addition, we discuss the ECG findings and the physiological disturbance that occur.


How to cite this article:
Al-Assaf OY, AlSaidi H. The result of stopping carbimazole.Hamdan Med J 2021;14:133-134


How to cite this URL:
Al-Assaf OY, AlSaidi H. The result of stopping carbimazole. Hamdan Med J [serial online] 2021 [cited 2022 Jan 26 ];14:133-134
Available from: http://www.hamdanjournal.org/article.asp?issn=2227-2437;year=2021;volume=14;issue=3;spage=133;epage=134;aulast=Al-Assaf;type=0